# SDR DALA2016102107423

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED ON FWD AND AFT SIDE OF FLOORBEAM AT FS 389 ON UNDERSIDE OF WEB.  REPAIRED CORRODED CUSP WEB AT FS 389 BY REMOVING DAMAGED SECTION AND REPAIRING IAW SRM 53-00-55 REPAIR 4 FIG 224.
